# SDR DALA1150560693

- Difficulty date: August 27, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N51911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BL 0 CHORD CORROSION STA 345 TO 365.  LOCATED AND DRILLED HOLE ON REPLACEMENT CHORD (SUPPORT) P/N 141N5191-1 B/N 0002095260 PER REF B757SRM 51-40-05 PG 1-10.  INSTALLED CHORD (SUPPORT) AT MAIN CABIN FLOOR BL 0 FROM 324 TO STA 440 PER REF B757 SRM 51-40-02 PG 7 PARA 7D AT SAA/SAT DURING HMV ON (N/R 187837) W/O 88599210001.
